The mean-value theorem for an elliptic equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1601-1609
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a16,
author = {A. R. Khalmukhamedov},
title = {The mean-value theorem for an elliptic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1601--1609},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a16/}
}
A. R. Khalmukhamedov. The mean-value theorem for an elliptic equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1601-1609. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a16/